# SDR SIMA20140602005

- Difficulty date: June 2, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 23,301 hours, 19,536 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TRANSITIONING TO FLAPS 45 RECEIVED EICAS MSG FLAP FAIL, FLAPS INDICATE 39 ON EICAS.  RESET FLAPS IAW FIM 27-51-00.  PERFORMED OPERATIONS CHECK IAW AMM 27-51-00 OPERATIONS CHECKED GOOD.
